Kodai Mathematical Journal
- Kodai Math. J.
- Volume 35, Number 2 (2012), 345-357.
Fiberwise Green functions of skew products semiconjugate to some polynomial products on C2
We consider the dynamics of polynomial skew products that are semiconjugate to some polynomial products on C2. We show that the fiberwise Green functions exist outside thin sets, whose upper semicontinuous regularizations are defined, continuous and plurisubharmonic on C2. This result is obtained from the existence of Green functions of polynomials outside thin sets.
Kodai Math. J., Volume 35, Number 2 (2012), 345-357.
First available in Project Euclid: 4 July 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ueno, Kohei. Fiberwise Green functions of skew products semiconjugate to some polynomial products on C 2. Kodai Math. J. 35 (2012), no. 2, 345--357. doi:10.2996/kmj/1341401055. https://projecteuclid.org/euclid.kmj/1341401055